I heart that Depo-Provera can make it hard to get pregnant after you stop. Its been a year and a half should I go to a doctor?
Yes. After a year and a half, anyone who has been ttc but is not pregnant should seek professional assistance...
See Gyn. See a ob/gyn or infertility specialist for infertility evaluation. Infertility = failure to conceive after 1 year of unprotected sex, and affects ~15% of couples. Evaluation involves confirmation of ovulation, patency of fallopian tubes, and assessment of sperm characteristics. Depo-provera is out of your system after several months. Thus, treatment depends on infertility diagnosis.
Why do I get a heart burn smelling nail polish / remover? Could I be pregnant? I'm on Depo-Provera & I'm having white discharge
Acetone. Acetone is pungent volatile chemical in NPR, it can cause heart burn, shortness of breath and N & V. keep ur distance from the NPR.
Heart burn tierd feeling sick on the Depo-Provera had unprotected sex for 3weeks also bleeding could I be pregnant?
It's in the running. Sure, the only way to know is to check a pregnancy test. Hope you get the answer you want, but if negative then give your doctor a call to pursue further work-up.
Is it normal for a 19 year old girls gloots to be hearting as to a point that it's hard to sit, I have not say in anything hard and I have been off of Depo-Provera for a month?
No. Not really.
I'm 22 and I don't have any high pressure or heart problems. The only medication I'm taking is the Depo-Provera shot. I want to try the raspberry ketone.?
Why? Should be fine. Most likely not going to do anything but go ahead. Remember even " natural " remedies have side effects so stop it if any problems.
Don't waste $$. Green coffee bean extract and rasberry ketones are of no value for any know medical condition. They will not help you lose weight, except in your wallet. Save your money and spend it on good food and exercise. Don't get your medical knowledge from friends, tv, the internet, or dr. Oz - he's rarely correct.
Yes. The risk of a depomedrol (methylprednisolone) injection is very low.
Just got off the Depo-Provera shot. Gasy burn in my stomach, heart burning bleeding vaginay. Is this normal? . I also drink a lot. What's going on with me?
Whoa. That's a lot: get some serious help, you'll give up some patterns to set yourself free. 100% no dairy.